# SDR AWXA200700374

- Difficulty date: March 8, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758243
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED VERTICAL WEB, BS 178, LBL 17.1, WL 230.  REPAIRED VERTICAL WEB, BS 178, LBL 17.1, WL 230 IAW B737-300 SRM 53-10-08 FIGURE 201.
